# SDR AALA990951

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 1, 9, 13 And
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, OVERHEAD EMERGENCY EXIT LIGHTS AT SEAT ROWS 1, 9, 13 AND 23 INOPERATIVE.  RESEATED PINS 3 AND 5 IN FORWARD CHARGER CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
